| Catalog Number |
6002-710-000 |
| Medical Device Problem Codes |
Imprecision (1307); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, during a case with spine guidance software on he q guidance system, during screw placement using a manual screwdriver with rotational adapter, they noticed the tool moving on the screen abnormally.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Corrected data: d2a, d2b, d3, d5, g1, and h4.D9 and h6 coding has been updated to reflect investigation conclusion.
Event or Problem Description